# SDR 98ZZZX1476

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9109G
- Make and model: Cessna 182N
- Aircraft serial: 18260649
- Engine: Cont O470P
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Plug
- Part number: 9944
- Condition: Missing
- Location: Carburetor Bowl
- Part time: 1,752 hours
- Component: Facet, MA45
- Stage of operation: CL
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

FOLLOWING TAKEOFF, ENGINE RUNNING ROUGH AND FIRE ERUPTED.  AFTER LANDING, INSPECTION FOUND FIRE IN ENGINE COMPARTMENT DUE TO MISSING DRAIN PLUG FROM CARBURETOR BOWL.  NO SAFETY WIRE EVIDENT.
